# SDR C2XA04IA150

- Difficulty date: November 25, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 11,503 hours, 8,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 01024
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH- FLIGHT 2463, DURING CREW INSPECTION, IT WAS DISCOVERED THAT THE EMERGENCY LIGHTS WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED THE LIGHT CONTROL MODULE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
